Vol 4, No 3 (2014)

Table of Contents

Articles

Lijuan Zhang, Hui Tong
An iterative method for nonexpansive semigroups, variational inclusions and generalized equilibrium problems
Advances in Fixed Point Theory, Vol 4, No 3 (2014), 325-343
PDF

Aiman A. Mukheimer
Common fixed point theorems for a pair of mappings in complex valued b-metric spaces
Advances in Fixed Point Theory, Vol 4, No 3 (2014), 344-354
PDF

Eniola Funmilayo Kazeem, Yae Ulrich Gaba
Weakly contractive mappings in T0-quasi-metric spaces
Advances in Fixed Point Theory, Vol 4, No 3 (2014), 355-364
PDF

Xinyu Fan, Yubo Liu, Meimei Song, Yizhuo Ma
Some common fixed point theorems in cone metric spaces
Advances in Fixed Point Theory, Vol 4, No 3 (2014), 365-377
PDF

M.S. Jazmati
Coupled common fixed point theorems for (ψ, φ)-contractive mixed monotone mappings in partially ordered G-metric spaces
Advances in Fixed Point Theory, Vol 4, No 3 (2014), 378-394
PDF

Mehdi Asadi
Some notes on fixed point sets in CAT(0) spaces
Advances in Fixed Point Theory, Vol 4, No 3 (2014), 395-401
PDF

G.S. Saluja
Fixed point theorems in CAT(0) spaces using a generalized Z-type condition
Advances in Fixed Point Theory, Vol 4, No 3 (2014), 402-414
PDF

B.G. Akuchu
Strong convergence of the Mann iterative sequence for demicontractive maps in Hilbert spaces
Advances in Fixed Point Theory, Vol 4, No 3 (2014), 415-419
PDF

IZ. El-Fassi, S. Kabbaj
A fixed point approach to the non-Archimedean random stability of generalized mixed type AQCQ-functional equations
Advances in Fixed Point Theory, Vol 4, No 3 (2014), 420-443
PDF

Hossein Piri, Hojjat Afshari
Some fixed point theorems in complete partial b-metric spaces
Advances in Fixed Point Theory, Vol 4, No 3 (2014), 444-461
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.